SEARCH

SEARCH BY CITATION

References

  • Bohomol E., Ramos L.H. & D’Innocenzo M. (2009) Medication errors in an intensive care unit. Journal of Advanced Nursing 65, 12591267.
  • Hoefel H., Lautert L., Schmitt C., Soares T. & Jordan S. (2008) Vancomycin administration: mistakes by nursing staff. Nursing Standard 22, 3542.
  • Jordan S. (2007) Adverse drug reactions: reducing the burden of treatment. Nursing Standard 21, 3541.
  • Kopp B.J., Erstad B.L., Allen M.E., Theodorou A.A. & Priestley G. (2006) Medication errors and adverse drug events in an intensive care unit: direct observation approach for detection. Critical Care Medicine 34, 415425.
  • NCC MERP: National Co-ordinating Council for Medication Error Reporting and Prevention (2005) NCC MERP: The First Ten Years “Defining the Problem and Developing Solutions”. United States Pharmacopia, Rockville, MD. Retrieved from http://www.nccmerp.org/pdf/reportFinal2005-11-29.pdf on 2 February 2009.
  • NPSA (National Patient Safety Agency) (2007) Safety in Doses: Medication Safety Incidents in the NHS. National Patient Safety Agency, London. Retrieved from http://www.npsa.nhs.uk on 2 February 2009.